RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 511–528 (Mi de2707)  

Partial Differential Equations

Existence of a generalized solution of the Tricomi problem. I

L. I. Kovalenko

Moscow Institute of Physics and Technology

Full text: PDF file (1571 kB)

Bibliographic databases:
UDC: 517.946
Received: 17.07.1974

Citation: L. I. Kovalenko, “Existence of a generalized solution of the Tricomi problem. I”, Differ. Uravn., 12:3 (1976), 511–528

Citation in format AMSBIB
\Bibitem{Kov76}
\by L.~I.~Kovalenko
\paper Existence of a generalized solution of the Tricomi problem.~I
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 511--528
\mathnet{http://mi.mathnet.ru/de2707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481600}
\zmath{https://zbmath.org/?q=an:0337.35053}


Linking options:
  • http://mi.mathnet.ru/eng/de2707
  • http://mi.mathnet.ru/eng/de/v12/i3/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:50
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020